# SDR SWAA2022032342928

- Difficulty date: October 29, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR WEB AFT CABIN BS 989 LBL35 WL208. / REMOVED AND REPLACED CRACKED FLOOR WEB B.S. 989 LBL 35 WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING 147A7500 REV. A. 92679U 10-31-19
